# SDR SWIA200820014

- Difficulty date: September 3, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 35,133 hours, 46,028 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: De Ice Boots
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, "DUCT LEAK" AURAL AND "DUCT LEAKAGE" ON LEFT ENGINE ILLUMINATED.  PERFORMED PRECAUTIONARY SHUTDOWN OF LT ENGINE.  CHECKED ALL POSSIBLE SOURCES FOR WARNING.  SUSPECT LT DEICE NOT REGULATING PRESSURE CORRECTLY, REPLACED VALVE.  RAN LEFT ENGINE AT VARIOUS POWER SETTINGS AND BLEED CONFIGURATIONS AND DEICE BOOTS FOR REGULATING VALVE; ALL CKS GOOD.  PN 38E96-6A, SN ON RR-1894, SN OFF 99-047.
